Application of Gegenbauer polynomials for biunivalent functions defined by subordination
MetadataShow full item record
CitationSakar, F.M., Hussain, S. ve Ahmad, I. (2022). Application of Gegenbauer polynomials for biunivalent functions defined by subordination. Turkish Journal of Mathematics, 46(2), 1089-1098.
We present and investigate a new subclass of biunivalent functions by applying Gegenbouer polynomials in this paper. Also, we find nonsharp estimates on the first two coefficients vertical bar b(0)vertical bar and vertical bar b(1)vertical bar for functions belonging to this subclass. Furthermore, the Fekete-Szego inequality vertical bar b(1) - eta b(0)(2)vertical bar for this subclass is obtained. We also point out some consequences of results.